Discussions By Symptom: Numbness

What are the diseases that are caused by a problem with too much Prostaglandins ? I need help bad

Posted In: Numbness 0 Replies
  • Posted By: Anonymous
  • May 4, 2014
  • 08:05 AM

I have been diagnosed with Ankylosing spondylitis and fibromyalgia.
But for over 20 years I have had numbness and tingling in my face mouth tongue that goes all the way through my gastric tract. I'm told I have gastric paresis too and vocal cord dysfunction.
The pins and needles are all over 24/7, in my hands legs feet mouth tongue spine head stomach chest front of neck are my palsy places where it feels like someone is pushing and the pins and needles in these areas are so severe.
I have a bicornuate uterus/ heart shaped womb, the horn goes down about half way so it's like having two wombs. This makes for extremely painful periods and miscarriages etc.
After 20 years of being misdiagnosed as no Doctor has been able to come up with why I am in so much pain in my digestive tract. I have been on so many meds to try and help but antacids, nexium etc make it worse.

Well yesterday I took 2 pills which I had been prescribed which help in the prevention of peptic ulcers! The med is called misoprostol which is used in abortion. But can be used for ulcers. It raises the level of prostaglandins in the uterus, whereas Motrin reduces it.
Half an hour after taking one pill, I started having pains like labour pains. I had just had my period week and a half before, so I was like no way am I getting my period. I had taken the pill cause I was getting really bad pain in my mid stomach.
The pins and needles intensified where it was unbearable, it's like carpet burn with immense tingling in some areas and freezing skin with tingling in my stomach. The contractions were as bad as the last stage of birth. I went to the bathroom and was bleeding bad. I was like oh poop. So I took a Motrin to see if it would counteract it and it helped to dull it but all today and the next day the pain in my lower stomach is bad. And believe me I'm not a wimp when it comes to that as I've had 5 kids with a bicornuate womb, breach births etc.
But my question is is their anyone out their that seems to have symptoms like me, is sensitive to every known drug to treat arthritis lyrica neurontin
Cymbalta embers humira ambytriptyline oh there is so many I could name. But I end of having a reaction to all of them fast heart rate throwing up swelling, etc etc
When I woke up my feet and hands were/are swollen. Kind of obvious cause I'm pretty thin.

I know the misoprostol can cause bleeding but I don't think it was meant to cause the other symptoms, this makes me believe that I was allergic or produce too much of the hormone, that is why I have the symptoms the docs can't diagnose!
Has anyone heard of prostaglandin disease or disorder.
Know this is long winded but I find it hard to focus cause of the pins and needles so hopefully you can understand this and get the drift of what I'm trying to ask lol

Thank you for your help

God bless


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?